AIMS Mathematics (Jan 2022)

On transcendental directions of entire solutions of linear differential equations

  • Zheng Wang,
  • Zhi Gang Huang

DOI
https://doi.org/10.3934/math.2022018
Journal volume & issue
Vol. 7, no. 1
pp. 276 – 287

Abstract

Read online

This paper is devoted to studying the transcendental directions of entire solutions of $ f^{(n)}+A_{n-1}f^{(n-1)}+...+A_0f = 0 $, where $ n(\geq 2) $ is an integer and $ A_i(z)(i = 0, 1, ..., n-1) $ are entire functions of finite lower order. With some additional conditions, the set of common transcendental directions of non-trivial solutions, their derivatives and their primitives must have a definite range of measure. Moreover, we obtain the lower bound of the measure of the set defined by the common transcendental directions of Jackson difference operator of non-trivial solutions.

Keywords